Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


conflicting results
Jun 7, 2003

Hi, I'm stressing over my latest test results, and am seeking your advise. Tcell count 642, up 100 points, from 3 months ago. Percentage up one from 28 to 29. However the viral load went from <50 to over 1,200. Dr states that it is probably due to a different assay that they are now using. I havent missed a dose of my meds, and take them on time everyday. Is this indicative of resistance, and viral rebound, or just a blip due to the different assay used. Will go back next week, for another test, per Dr's advise. But seek your advice in the meantime, as I am stressed about this, and confused over the conflicting numbers.

Response from Dr. Holodniy

I understand your concern. I would never react to such a result and change without repeating the test as you are doing. Blips or changes in assay would not usually present such a large increase as this. Thus, the repeat test ASAP is crucial to know what to do next.



Previous
confusing results re starting therapy
Next
viral load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement